Repositorio de producción científica de la Universidad de Sevilla

Corrigendum to the paper: Existence and stability results for semilinear systems of impulsivestochastic differential equations with fractionalBrownian motion. Stoch. Anal. Appl. 34 (2016), no. 5, 792–834

Opened Access Corrigendum to the paper: Existence and stability results for semilinear systems of impulsivestochastic differential equations with fractionalBrownian motion. Stoch. Anal. Appl. 34 (2016), no. 5, 792–834

Citas

buscar en

Estadísticas
Icon
Exportar a
Autor: Blouhi, Tayeb
Caraballo Garrido, Tomás
Ouahab, Abdelghani
Departamento: Universidad de Sevilla. Departamento de Ecuaciones Diferenciales y Análisis Numérico
Fecha: 2017-08
Publicado en: Stochastic Analysis and Applications, 35 (5), 941-942.
Tipo de documento: Artículo
Resumen: In this paper we correct an error made in our paper [Blouhi, T.; Caraballo, T.; Ouahab, A. Existence and stability results for semilinear systems of impulsive stochastic differential equations with fractional Brownian motion. Stoch. Anal. Appl. 34 (2016), no. 5, 792-834]. In fact, in this corrigendum we present the correct hypotheses and results, and highlight that the results can be proved using the same method used in the original work. The main feature is that we used a result which has been proved only when the diffusion term does not depend on the unknown.
Tamaño: 93.38Kb
Formato: PDF

URI: http://hdl.handle.net/11441/64153

DOI: 10.1080/07362994.2017.1347511

Ver versión del editor

Mostrar el registro completo del ítem


Esta obra está bajo una Licencia Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 Internacional

Este registro aparece en las siguientes colecciones